Details for  ECT Damages the Brain: Disturbing News (2007)
PropertyValue
Name ECT Damages the Brain: Disturbing News (2007)
Description"ECT Damages the Brain: Disturbing News for Patients and Shock Doctors Alike." Ethical Human Psychology and Psychiatry, 9, 83-86, 2007.
Filenameect damages the brain.pdf
Filesize148.51 kB
Filetypepdf (Mime Type: application/pdf)
Creatorwebadmin
Created On: 10/24/2008 17:26
ViewersEverybody
Maintained byEditor
Hits15899 Hits
Last updated on 10/24/2008 17:46
Homepage
CRC Checksum
MD5 Checksum

 

WARNING!

Most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should be done carefully under experienced clinical supervision. Methods for safely withdrawing from psychiatric drugs are discussed in Dr. Breggin's new book, Psychiatric Drug Withdrawal: A Guide for Prescribers, Therapists, Patients, and Their Families.